# SDR CALA2019072401239

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 66,649 hours, 28,009 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NEED MAINTENANCE TO ACCOMPLISH CHECK PER AMM 05-51-10 DUE TO REPORT OF FUEL ODOR IN CABIN ON LOG PAGE 3807722. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN CREW REPORTS APU WAS STARTED BEFORE TURNING INTO GATE, PACKS ON AND AFT FLT ATT REPORTED FUEL ODOR ATFER ENGINE SHUTDOWN.  FLT CRW DID NOT REPORT ANY FUEL ODOR. AC PACKS ON. ON ENGINE SHUTDOWN THAT QUICKLY CLEARED. APU WAS RUNNING, WITH DEBRIEFED FLIGHT AND CABIN CREW, AFT FLT ATT REPORTED FUEL ODOR MAC METER INITIATED FOR WITH VENDOR MAC RELATED WORK ORDER 000000002029460 AND PRTR ACP''D INTERNAL AND EXTERNAL INSPECTION FOR POSSIBLE SOURCE OF FUEL ODOR.  NONE FOUND, NO LEAKS, NO ODORS, APU STARTED, PACKS ON NO CHANGE.  REF AMM 05-51-10 FORMS FILLED OUT BY MAINT CTL AFTER DEBRIEF CREW. ACP''D INTERNAL AND EXTERNAL INSPECTION FOR POSSIBLE SOURCE OF FUEL ODOR.  NONE FOUND, NO LEAKS, NO ODORS, APU STARTED, PACKS ON NO CHANGE. REF AMM 05-51-10 FORMS FILLED OUT BY MAINT CTL AFTER DEBRIEF OF CREW.
